How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: OB GYN
Satisfied Customers: 9033
Experience:  MD (Obst&Gynecology)
1725470
Type Your OB GYN Question Here...
Dr.M.D.Mazumdar is online now

Have been taking Feanolla pill 75 microgram film-coated

Customer Question

have been taking Feanolla pill 75 microgram film-coated tablets every day now for 18 weeks and today I have really bad period pains but am not bleeding. I feel like death and this is the first time I've had any such symptoms or problems with this pill and I don't understand what is happening tome. Please help.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr.M.D.Mazumdar replied 1 year ago.
Hello,Feanolla is generally a good pill and does not cause side effects. Occasionally though you may get abdominal cramps similar to period pains. this is believed to be due to some amount of growth of the endometrium (inner uterine lining), - endometrium normally grows under the influence of progesterone present in this pill.To control the pain, you can take medicines like Midol which are very effective. You can also stop the pills, allow the period to occur and then continue with Feanolla gain from the first day of the menstrual period.An ultrasound is also necessary to check the uterine endmetrium and also for any fibroid or polyp in the uterus which cna cause similar pain.I hope this helps. Please click on a positive rating to leave feedback.